A Central Limit Theorem for isotropic flows

M. Cranston, Yves Le Jan

Research output: Contribution to journalArticlepeer-review


We establish that the image of a measure, which satisfies a certain energy condition, moving under a standard isotropic Brownian flow will, when properly scaled, have an asymptotically normal distribution under almost every realization of the flow. We derive the same result for an initial point mass moved by an isotropic Kraichnan flow.

Original languageEnglish (US)
Pages (from-to)3767-3784
Number of pages18
JournalStochastic Processes and their Applications
Issue number10
StatePublished - Oct 2009


  • Central Limit Theorem
  • Kraichnan flows

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'A Central Limit Theorem for isotropic flows'. Together they form a unique fingerprint.

Cite this